# SDR AALA20140920010

- Difficulty date: September 20, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 61,798 hours, 30,006 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT CONSTANT SPEED DRIVE OIL TEMP RISING WITH APU ON PLACARD.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LT ENG CONSTANT SPEED DRIVE & GEN.  SYS GND CHECKED NORMAL OPERATION CLOSED.
